# SDR HNAA2025043000270

- Difficulty date: March 20, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035266 COCKPIT PILOT L/H FLOOR BEAM GUSSET BETWEEN COLUMN YOKE TO L/H RUDDER PEDAL HAS CORROSION.  BLENDED CORROSION ON COCKPIT PILOT L/H FLOOR BEAM GUSSET BETWEEN COLUMN YOKE TO L/H RUDDER PEDAL IAW EMB 145 SRM 51-10-03. BLENDED AREA ACCEPTED PER PIEDMONT EO1-05-25-0116 AND ETD2025-145-905004
